# SDR YV3R2019012200159

- Difficulty date: July 29, 2019
- Submitted: August 12, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-ON
- Make and model: Robsin R44
- Aircraft serial: 1774
- Aircraft time: 2,219 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Condition: Erratic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACHOMETER ENGINE RPM NEEDLE ERRATIC.
